LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Doxycycline and Reddened Nose?

 - UBBFriend: Email this page to someone!    
Author Topic: Doxycycline and Reddened Nose?
bernieb4
Member
Member # 14654

Icon 1 posted      Profile for bernieb4     Send New Private Message       Edit/Delete Post   Reply With Quote 
So I've been taking Zith and Doxy for a month now, herxing all the way. I took a day off yesterday to see if it was in fact due to the abx. It was. About 3 weeks ago I noticed my nose was extremely and abnormally red. I thought I must have just gotten sunburned bad from the Doxy's effects. But after stopping the abx yesterday my nose's normal color returned. Is this normal? Is it healthy?
Posts: 98 | From WI | Registered: Feb 2008  |  IP: Logged | Report this post to a Moderator
katieb
Member
Member # 11398

Icon 1 posted      Profile for katieb     Send New Private Message       Edit/Delete Post   Reply With Quote 
that happened to me from the doxy. My nose kept getting red. I couln't figure it our because I wasn't in the sun much. My doctor stopped the doxy and my nose stopped getting red!
Posts: 71 | From milford, connecticut | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Clancy
Member
Member # 8774

Icon 1 posted      Profile for Clancy     Send New Private Message       Edit/Delete Post   Reply With Quote 
While on doxy, my husband's nose looked like raw ground beef. He wore a hat, used sunblock, and even tried zinc ointment. Thankfully, it returned to normal when he got off the doxy!
Posts: 67 | From northeast | Registered: Feb 2006  |  IP: Logged | Report this post to a Moderator
savebabe
Frequent Contributor (1K+ posts)
Member # 9847

Icon 1 posted      Profile for savebabe     Send New Private Message       Edit/Delete Post   Reply With Quote 
I also had this on doxy. Dr. B use to say I have "classic doxy nose".

Be very careful in the sun. Most of my redness was from even a minimal amount of sun exposure.
[Cool]

Posts: 1603 | From ny | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
breezywings
LymeNet Contributor
Member # 9222

Icon 1 posted      Profile for breezywings   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I thought it was just me or that it was the sun. But I don't spend time in the sun, and I even put sunscreen on in my apartment as it is very sunny.

I have the classic doxy nose especially when I am infusing. And it also feels like my nostrils are bigger and that my nose is drier on the inside.

Really weird. [spinning smile]

--------------------
...~*Just keep swimming, Just keep swimming*~...

Posts: 120 | From New Jersey | Registered: May 2006  |  IP: Logged | Report this post to a Moderator
ElaineC
LymeNet Contributor
Member # 9857

Icon 1 posted      Profile for ElaineC     Send New Private Message       Edit/Delete Post   Reply With Quote 
I got this so bad the first time I took Doxy that I looked like Rudolph!! [Smile]

It was def from sun exposure, first happened after I took a mere 15 minute walk on the beach. I remember I got a skin ointment from pharmacy to help soothe it, and take away the BRIGHT redness!!!...But it cleared up fully anyway a while after I stopped the Doxy!

Posts: 261 | From Herx-ville!! | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
bernieb4
Member
Member # 14654

Icon 1 posted      Profile for bernieb4     Send New Private Message       Edit/Delete Post   Reply With Quote 
So should I just fight through the red, blistered/burned doxy-nose? Or should I switch to a different abx?

My told me I was going to replace it in two weeks with 1000mg Cefuroxime daily - should I start now?

Posts: 98 | From WI | Registered: Feb 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.